Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 291, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 24, 2006, 6:44 PM CDT for Randolph County, Illinois; Sainte Genevieve County, Missouri. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2006, 6:44 PM CDT (23:44 UTC)
- Expired
- May 24, 2006, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
The radar
The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:12 PM CDT | HAIL 1 | St. Mary, MO | |
| May 24, 7:17 PM CDT | HAIL 0.88 | Chester, IL | |
| May 24, 7:18 PM CDT | HAIL 0.75 | Chester, IL | WINDS ESTIMATED TO BE 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 6:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 242344 SVRLSX ILC157-MOC186-250030- /O.NEW.KLSX.SV.W.0291.060524T2344Z-060525T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 644 PM CDT WED MAY 24 2006 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI RANDOLPH COUNTY IN SOUTHWEST ILLINOIS * UNTIL 730 PM CDT * AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COFFMAN...OR ABOUT 12 MILES EAST OF FARMINGTON...AND MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... ST. MARY... STE. GENEVIEVE... CHESTER... EVANSVILLE... BREMEN... STEELEVILLE... PERCY... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3788 9045 3769 9021 3802 8959 3822 8989 $$ GLASS
2 follow-up statements
000
WWUS53 KLSX 250010
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CDT WED MAY 24 2006
ILC157-MOC186-250030-
/O.CON.KLSX.SV.W.0291.000000T0000Z-060525T0030Z/
RANDOLPH IL-STE. GENEVIEVE MO-
710 PM CDT WED MAY 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR STE. GENEVIEVE AND RANDOLPH COUNTIES...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER ROCKY RIDGE...
MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
STE. GENEVIEVE...KELLOGG...MODOC...ROOTS...ELLIS GROVE...NEW
PALESTINE AND KASKASKIA.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
QUARTER SIZE HAIL HAS BEEN REPORTED IN FRENCH VILLAGE WITH THIS
SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
LAT...LON 3802 9035 3790 9037 3769 9021 3802 8959
3822 8989
$$
GLASS000
WWUS53 KLSX 250021
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT WED MAY 24 2006
ILC157-MOC186-250030-
/O.CON.KLSX.SV.W.0291.000000T0000Z-060525T0030Z/
RANDOLPH IL-STE. GENEVIEVE MO-
720 PM CDT WED MAY 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR STE. GENEVIEVE AND RANDOLPH COUNTIES...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER ROCKY
RIDGE...MOVING EAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED JUST EAST OF CHESTER...MOVING EAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PRAIRIE DU ROCHER...STE. GENEVIEVE...KELLOGG...ROOTS AND MODOC.
THESE SEVERE THUNDERSTORMS HAVE A HISTORY OF LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3802 9035 3790 9037 3769 9021 3802 8959
3822 8989
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:46 PM CDT, 58 minutes earlier.
Area forecast discussion, May 24, 5:46 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT WED MAY 24 2006
.DISCUSSION...
FORECAST DISCUSSION WILL FOCUS ON THIS AFTERNOON AND EVENINGS SEVERE
WEATHER EPISODE AND THE SUMMERLIKE PATTERN THAT WILL TAKE HOLD OF
THE CENTRAL UNITED STATES BY THE END OF THE WORK WEEK.
UPPER LOW CURRENTLY LOCATED ACROSS NORTHERN PLAINS WILL SLOWLY MOVE
EAST AS SURFACE LOW PRESSURE AND ATTENDANT COLD FRONT MOVE TOWARD
THE MISSISSIPPI RIVER VALLEY. RICH LOW LEVEL MOISTURE HAS RETURNED
TO CWA AS DEWPOINTS HAVE RISEN INTO THE 60S. WITH ABUNDANT
INSOLATION THIS AFTERNOON...CONVECTION DEVELOPING ACROSS CENTRAL
AND NORTHEAST MISSOURI WILL STRENGTHEN AND SPREAD SOUTHEAST ACROSS
THE REMAINDER OF THE CWA THROUGHOUT THE EVENING. ALL PARAMETERS
ARE COMING TOGETHER FOR A SIGNIFICANT SEVERE WEATHER EPISODE.
COLD FRONT MAKES IT TO I-70 BY DAYBREAK...WITH A SLIGHT CHANCE OF
THUNDERSTORMS REDEVELOPING THURSDAY AFTERNOON ACROSS THE
SOUTHEASTERN THIRD OF THE CWA...ALTHOUGH AT THIS POINT BELIEVE BEST
POTENTIAL WILL BE SOUTHEAST OF OUR CWA. OTHERWISE...UPPER LOW DIGS
SOUTH TOWARD THE OHIO RIVER VALLEY...BRINGING CLOUDS AND THE CHANCE
OF SHOWERS TO AT LEAST THE NORTHEASTERN THIRD OF THE CWA THURSDAY
AFTERNOON. SKIES WILL CLEAR AND HEIGHTS WILL RISE QUICKLY ON FRIDAY
AS HIGH PRESSURE AND THE UPPER RIDGE BUILDS OVERHEAD. ALL MODELS
INDICATE A WARM FRONTAL PASSAGE EARLY ON SATURDAY AND THEREFORE
COULD SEE SOME ISOLATED CONVECTION EARLY IN THE DAY ON
SATURDAY...BUT MORE IMPORTANTLY IS IN THE WAKE OF THE WARM FRONT THE
WIND WILL BECOME SOUTHWEST AND THE HOTTEST WEATHER OF THE YEAR THUS
FAR WILL FLOOD THE MID MISSISSIPPI RIVER VALLEY. OVERALL THE KEY TO
THIS WEEKEND (SATURDAY AND SUNDAY) WILL BE HOT AND DRY AS A STRONG
CAP WILL BE IN PLACE AS +20C 850MB TEMPERATURES OVERSPREAD THE
REGION. IN FACT...COULD NOT RULE OUT A FEW RECORD HIGHS BEING TIED
OR BROKEN.
RECORD HIGH TEMPERATURES FOR THIS WEEKEND FOLLOW:
ST. LOUIS COLUMBIA QUINCY
SATURDAY 93 92 91
SUNDAY 93 91 94
AS THE UPPER LEVEL RIDGE BEGINS TO SLIDE EAST ON MONDAY AND COLLAPSE
BY THE MIDDLE OF NEXT WEEK...THE REGION WILL BECOME INFLUENCED BY A
MORE SOUTHWESTERLY FLOW ALOFT AND WEAKER CAP. DISTURBANCES MOVING
ALONG THE WESTERN AND NORTHERN PERIPHERY OF THE RIDGE WILL INTIATE
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS. OTHERWISE THE
SUMMERLIKE WEATHER PATTERN IS PROGGED TO CONTINUE INTO THE MIDDLE OF
NEXT WEEK AS 850MB TEMPERATURES ARE TO REMAIN ABOVE +15C.
CVKING
&&
.AVIATION...
FOR THE 00Z TAFS...SCT TSRA SHOULD CONT TO DVLP FM COU TO STL AREA THIS
EVNG. IT APRS THAT THE CONVECTION SHOULD REMAIN S OF UIN. DO NOT
SEE MUCH CLOUDINESS FOR UIN TGT AS MID LVL CLOUD CVR OVR IA WILL
LIKELY REMAIN N OF UIN LOOKING AT SATELLITE LOOP. MOST OF THE
CONVECTION SHOULD PUSH SE OF STL AREA FOR THE OVERNIGHT HRS WITH
LTL IF ANY CLOUD CVR LTR TGT FOR COU...STL AND SUS. UIN SHOULD GET
SOME WRAP ARND MID LVL CLOUDINESS ON THU...OTHERWISE TAF SITES
SHOULD HAVE DIURNAL CUMULUS ON THU. SCT SHRA OR TSRA MAY DVLP IN
UIN...STL AND SUS THU AFTN BUT PLAN TO LEAVE OUT OF THE TAF FCST
ATTM. SWLY SFC WNDS SHOULD GRADUALLY VEER ARND TO THE W ON THU
BHND WK SFC TROF/CDFNT.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSXHazardous weather outlook, May 24, 1:10 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 110 PM CDT WED MAY 24 2006 ILZ058>060-064-065-095>102-MOZ018-019-026-027-034>036-041-042- 047>052-059>065-072-073-251100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE- CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-JERSEY IL- KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE- MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY- ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN-WASHINGTON- 110 PM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON AND EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA. HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ069-070-074-079-MOZ074-075-084-085-099-251100- CLINTON IL-IRON-MADISON-MARION IL-RANDOLPH IL-REYNOLDS-ST FRANCOIS- STE GENEVIEVE-WASHINGTON IL- 110 PM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON...AND SHOULD IMPACT SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS DURING THE EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. GLASS
In the hours before
Local storm report, May 24, 6:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL KEYESPORT 38.74N 89.28W
05/24/2006 E1.00 INCH CLINTON IL AMATEUR RADIO
&&
BMILLERLocal storm report, May 24, 6:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FUNNEL CLOUD RED BUD 38.21N 90.00W
05/24/2006 RANDOLPH IL COUNTY OFFICIAL
&&
BMILLERLocal storm report, May 24, 6:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 E RED BUD 38.21N 89.96W
05/24/2006 M1.00 INCH RANDOLPH IL PUBLIC
&&
BMILLERLocal storm report, May 24, 6:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL DOE RUN 37.74N 90.50W
05/24/2006 M0.75 INCH ST. FRANCOIS MO CO-OP OBSERVER
&&
BMILLERLocal storm report, May 24, 6:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 2 S FARMINGTON 37.75N 90.43W
05/24/2006 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
BMILLERLocal storm report, May 24, 6:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL MARISSA 38.26N 89.75W
05/24/2006 E0.75 INCH ST. CLAIR IL COUNTY OFFICIAL
60 MPH WINDS...HAIL COVERING THE GROUND
&&
BMILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:59 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 46 min |
| May 24, 3:38 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 52 min |
| May 24, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 15 min |
| May 24, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 14 min |
| May 24, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 42 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 50 min |
| May 24, 5:02 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 43 min |
| May 24, 5:10 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 50 min |
| May 24, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette | 38 min |
| May 24, 5:29 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair | 61 min |
| May 24, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 55 min |
| May 24, 5:51 PM CDT | Tornado Warning | LSX | Bond, Fayette, Montgomery | 39 min |
| May 24, 6:06 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Marion | 39 min |
| May 24, 6:30 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 45 min |
| May 24, 1:41 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 49 min |
| May 24, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery | 46 min |
| May 24, 3:46 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 44 min |
| May 24, 4:22 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 38 min |
| May 24, 4:57 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 36 min |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 44 min |
| May 24, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.